# SDR IPXA10159835

- Difficulty date: April 22, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN CARGO COMPARTMENT FLOORBOARD 252UJ IS DELAMINATED AT CTR SECTION LT SIDE.   REPAIRED FLOORBOARD 252UJ IAW EO A300-5310-37770-A.
